Pimples On Back, Head And Forehead Due To Drugs?
I took the medication for more than 14 days and on the 15th day I stopped taking the medicine because I already felt fat and it was also weighed up. But on the 16th day, pimples appeared on the head, back and forehead. What is the solution to using drugs?
Good evening, thanks for asking at HealthReplies.com. The herbal medicine that you mentioned has ginseng content, and so far ginseng shouldn't trigger acne. So, the zits you are experiencing most likely come from other causes, including:
Hormonal changes Bacterial infections Lack of hygiene Faces that tend to be oily Often exposed to dust and pollution And can also be due to other reasons for example because of something you eat. Our advice, consult yourself to a dermatologist or beauty clinic to find out the main cause because treatment will depend on the possible causes. If due to bacteria it will be given antibiotics, and if due to excess oil, special soap may be given.
Meanwhile, take a shower and clean your face using sulfur-based soap, avoid exposure to sunlight, dust and pollution, avoid oily foods, and check yourself immediately. So, hopefully answering your question.